# SDR ZZDA2011445

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1, 2 AND 3 INOP.  FOUND LAMPS AT ROW 2 SHORTED.  RELAMPED AND REPLACED POWER SUPPLY B5-118 .  SYSTEM POS CHECKED GOOD REF MM 33-51.
